Alert archive / Idaho / Wind Advisories in 2011
Wind Advisory 23, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at May 25, 2011, 2:36 PM MDT. It took effect at May 26, 2011, 3:00 AM MDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 2:36 PM MDT (20:36 UTC)
- In effect from
- May 26, 2011, 3:00 AM MDT
- Expired
- May 26, 2011, 9:00 PM MDT
- In force
- 18 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
957 WWUS75 KPIH 252036 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 236 PM MDT WED MAY 25 2011 ...VERY STRONG WINDS COMING FOR EASTERN IDAHO... .A VERY STRONG COLD FRONT WILL PASS THROUGH EASTERN IDAHO TONIGHT. STRONG SOUTHERLY WINDS ARE POSSIBLE AHEAD OF THE FRONT BUT THE STRONGEST WINDS WILL OCCUR AFTER THE FRONT PASSES. THE STRONGEST WINDS ARE CURRENTLY FORECAST TO OCCUR IN THE UPPER AND LOWER SNAKE PLAIN REGIONS INCLUDING THE ARCO DESERT. IDZ017-020-021-261045- /O.NEW.KPIH.WI.Y.0023.110526T0900Z-110527T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 236 PM MDT WED MAY 25 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM MDT THURSDAY. * WINDS: WEST TO SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH ARE FORECAST. GUSTS TO 50 MPH ARE POSSIBLE. * TIMING: THE WINDS WILL INCREASE ABOVE 25 MPH AFTER THE COLD FRONT PASSES...AND REMAIN STRONG THROUGH THE DAY. THE STRONGEST WINDS ARE LIKELY TO OCCUR DURING DAYLIGHT HOURS. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS: THE STRONG WINDS WILL MAKE DRIVING DIFFICULT. DRIVERS SHOULD BE AWARE OF THE POTENTIAL FOR STRONG AND GUSTY CROSSWINDS...ESPECIALLY ON U.S. HIGHWAYS 20 AND 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
351 WWUS75 KPIH 260955 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 355 AM MDT THU MAY 26 2011 ...VERY STRONG WINDS COMING FOR EASTERN IDAHO... .STRONG WINDS THAT DEVELOPED AROUND MIDNIGHT WEDNESDAY NIGHT IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY WILL CONTINUE TO AFFECT THE AREA TODAY. MORE STRONG WIND IS EXPECTED WITH ANOTHER COLD FRONT ON FRIDAY. IDZ017-020-021-261800- /O.CON.KPIH.WI.Y.0023.000000T0000Z-110527T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 355 AM MDT THU MAY 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 30 TO 35 MPH ARE FORECAST. GUSTS TO 50 MPH ARE POSSIBLE. * TIMING...WIND WILL SLACKEN DURING THE EARLY AND MID-MORNING HOURS...THEN INCREASE FOR THE LATE MORNING THROUGH THE EARLY EVENING. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT. DRIVERS SHOULD BE AWARE OF THE POTENTIAL FOR STRONG AND GUSTY CROSSWINDS...ESPECIALLY ON U.S. HIGHWAYS 20 AND 26. TREES THAT ARE COVERED BY FLOOD WATERS MAY BE WEAKENED ENOUGH TO TOPPLE OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MESSICK
001 WWUS75 KPIH 261027 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 427 AM MDT THU MAY 26 2011 ...VERY STRONG WINDS COMING FOR EASTERN IDAHO... .STRONG WINDS THAT DEVELOPED AROUND MIDNIGHT WEDNESDAY NIGHT IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY WILL CONTINUE TO AFFECT THE AREA TODAY. MORE STRONG WIND IS EXPECTED WITH ANOTHER COLD FRONT ON FRIDAY. IDZ017-020-021-262200- /O.CON.KPIH.WI.Y.0023.000000T0000Z-110527T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS 427 AM MDT THU MAY 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 30 TO 35 MPH ARE FORECAST. GUSTS TO 50 MPH ARE POSSIBLE. * TIMING...WIND WILL SLACKEN DURING THE EARLY AND MID-MORNING HOURS...THEN INCREASE FOR THE LATE MORNING THROUGH THE EARLY EVENING. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT. DRIVERSSHOULD BE AWARE OF THE POTENTIAL FOR STRONG AND GUSTY CROSSWINDS...ESPECIALLY ON U.S. HIGHWAYS 20 AND 26. TREES THAT ARE COVERED BY FLOOD WATERS MAY BE WEAKENED ENOUGH TO TOPPLE OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MESSICK
533 WWUS75 KPIH 261755 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1155 AM MDT THU MAY 26 2011 ...VERY STRONG WINDS COMING FOR EASTERN IDAHO... .STRONG WINDS THAT DEVELOPED AROUND MIDNIGHT WEDNESDAY NIGHT IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY WILL CONTINUE TO AFFECT THE AREA TODAY. MORE STRONG WIND IS EXPECTED WITH ANOTHER COLD FRONT ON FRIDAY. IDZ017-021-261900- /O.CAN.KPIH.WI.Y.0023.000000T0000Z-110527T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...MASSACRE ROCKS 1155 AM MDT THU MAY 26 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WINDS ARE FORECAST TO DECREASE THROUGH THE REMAINDER OF TODAY. SOME GUSTY WINDS WILL OCCUR DUE TO NEARBY SHOWERS BUT MOST GUSTS WILL REMAIN BELOW 40 MPH. $$ IDZ020-270300- /O.CON.KPIH.WI.Y.0023.000000T0000Z-110527T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX 1155 AM MDT THU MAY 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 30 TO 35 MPH ARE FORECAST. GUSTS TO 50 MPH ARE POSSIBLE. * TIMING...WINDS WILL REMAIN STRONG THROUGH EARLY EVENING. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT. DRIVERS SHOULD BE AWARE OF THE POTENTIAL FOR STRONG AND GUSTY CROSSWINDS...ESPECIALLY ON U.S. HIGHWAYS 20 AND 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
033 WWUS75 KPIH 270301 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 901 PM MDT THU MAY 26 2011 IDZ020-270415- /O.EXP.KPIH.WI.Y.0023.000000T0000Z-110527T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...INL COMPLEX 901 PM MDT THU MAY 26 2011 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED AND ARE EXPECTED TO CONTINUE TO WEAKEN THROUGH THE NIGHT. THUS...THE WIND ADVISORY IS NO LONGER HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at May 25, 8:28 AM MDT, 6 hours 8 minutes earlier.
Area forecast discussion, May 25, 8:28 AM MDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 828 AM MDT WED MAY 25 2011 .UPDATE...NO UPDATES PLANNED FOR WEATHER GRIDS TODAY. UPPER RIDGE IN PLACE WITH SOME LIGHT PRECIPITATION LINGERING IN THE FAR NORTHEAST CORNER UNDER STRATUS. NEXT SIGNIFICANT WAVE MOVING THROUGH CALIFORNIA/NEVADA PER SAT IMAGERY THIS MORNING. GOOD IR ENHANCEMENT INDICATING DEEP MOISTURE...HEADED TOWARD EASTERN IDAHO. MODEL TIMING STILL FOR THIS EVENING WITH WIDE BAND OF HEAVY PRECIP. NAM HAS INCREASED THE SOUTHERLY WINDS FOR TONIGHT AHEAD OF THE MAIN FRONT WTH ASSOCIATED INCREASE IN 700MB FLOW AS WELL. ONLY OTHER LINGERING CONCERN REMAINS STATUS OF RIVER LEVELS. DO NOT PLAN ANY CHANGES FROM CURRENT WATER RELATED HEADLINES. DMH && .PREV DISCUSSION... /ISSUED 403 AM MDT WED MAY 25 2011/ SHORT TERM...TODAY THROUGH FRI NIGHT. A STRONG UPPER LEVEL TROUGH WILL MAKE ITS APPROACH THIS AFTERNOON AND BRING A SURFACE LOW AND COLD FRONT THROUGH LATE TONIGHT. THIS IS STRONG ENOUGH TO WARRANT AT LEAST A WIND ADVISORY FOR LATE WED NIGHT...BUT COULD BE STRONG ENOUGH FOR A HIGH WIND WARNING. WILL LET THE ONCOMING SHIFT TAKE A LAST LOOK...SO NO PRODUCT AT THIS TIME. ENOUGH COLD AIR WILL PRODUCE SOME SNOW...BUT THE ONLY SIGNIFICANT ACCUMULATIONS THROUGH FRI MORNING WILL BE IN THE CENTRAL IDAHO MOUNTAINS...AND THEN ONLY ABOVE THE 8000 FOOT ELEVATION. SINCE ADVISORY LEVELS TAKE 48 HOURS TO ACCUMULATE AND ARE THAT HIGH...WILL ONLY ISSUE SPS TO HIGHLIGHT THE COLD STORM. SNOW LEVELS TONIGHT AND THU NIGHT MAY ALLOW A RAIN AND SNOW MIX EVEN AT SNAKE RIVER PLAIN ELEVATIONS...SO ANOTHER GOOD REASON TO HIGHLIGHT THIS EVENT THAT BEGINS TONIGHT. A BRIEF LET UP FOR FRI...THEN ANOTHER STORM APPROACHES FRI NIGHT TO DRIVE TEMPERATURES BACK TO WELL BELOW NORMAL FOR THIS TIME OF YEAR. HOW THIS AFFECTS RIVERS CAN BE SEEN BELOW IN THE HYDROLOGY SECTION. MESSICK LONG TERM...SAT THROUGH TUE NIGHT. 500MB 5-WAVE INDICATES THE THE LONGWAVE TROUGH UNDERGOES A SLOW RETROGRADE MOTION THROUGH THE PERIOD...FROM BEING RIGHT ON TOP OF THE GEM STATE TO OVER THE PACIFIC NORTHWEST BY THE END OF THIS PERIOD. THUS EXPECT CONTINUED WET AND COOL TEMPERATURES. ADDING IN THE SHORTWAVE PICTURE...IT DOES LOOK LIKE SAT/SAT NIGHT WILL BE THE NEXT STORM...WITH ANOTHER STORM POSSIBLY FOLLOWING QUICKLY BEHIND TO BRING RAIN ON MEMORIAL DAY...THEN DRIER FOR THE MIDDLE PART OF NEXT WEEK. MESSICK FIRE WEATHER...A VIGOROUS PACIFIC LOW PRESSURE SYSTEM WILL ADVANCE ACROSS OREGON THIS AFTERNOON AND PUSH INTO THE CENTRAL MOUNTAINS OF IDAHO THIS EVENING. THE ASSOCIATED SURFACE LOW WILL DEVELOP OVER SOUTHWEST IDAHO LATE IN THE AFTERNOON AND TRACK TOWARDS ISLAND PARK BY EARLY THURSDAY MORNING. BREEZY SOUTHERLY WINDS FIRST SHOW UP IN THE SOUTHERN SAWTOOTH FOREST AHEAD OF THE FRONT ABOUT 1500 HOURS THIS AFTERNOON. WINDS SHIFT WESTERLY AS THE FRONT PASSES THE BURLEY AREA ABOUT 2300 HOURS AND IDAHO FALLS ABOUT 0200 IN THE MORNING. WINDS REMAIN FAIRLY WINDY THROUGH THE DAY THURSDAY. DESPITE THE VIGOROUS NATURE OF THIS DISTURBANCE...THUNDERSTORM ACTIVITY IS EXPECTED TO BE VERY ISOLATED IN THE CENTRAL MOUNTAINS THIS EVENING AND SHIFT FOCUS TO THE TARGHEE FOREST THURSDAY AFTERNOON AND EVENING. RAIN SHOWERS WILL BE NUMEROUS TONIGHT AND WETTING RAINS ARE LIKELY IN THE CENTRAL MOUNTAINS OVER NIGHT. RS AVIATION...A SURFACE FRONT DEVELOPS THIS AFTERNOON IN SOUTHWEST IDAHO AHEAD OF A PACIFIC LOW MOVING INLAND. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH DEVELOP OVERNIGHT AND CONTINUE THROUGH THE DAY THURSDAY. THE FRONT WILL REACH KBYI BY 25/05Z AND KIDA BY 25/08Z. ISOLATED THUNDERSTORMS ARE EXPECTED AROUND KSUN OVERNIGHT AND NORTH AND EAST OF KIDA THURSDAY AFTERNOON. MVFR CEILINGS IN SHOWERS LIKELY AT KIDA 25/06-09Z...KPIH AND KIDA 25/08-12Z. SNOW LEVELS 8000-1000 FT MSL 25/06Z FALLING BRIEFLY TO AROUND 5800 FT MSL THURSDAY MORNING. RS HYDROLOGY...CONTINUED RISES ON THE HENRYS FORK AND THIS MORNING THE HENRYS FORK AT ST. ANTHONY REACHED FLOOD STAGE AND IS EXPECTED TO BE AT MINOR FLOOD STAGE FOR JUST OVER 48 HOURS. THE OTHER 4 FORECAST POINTS CURRENTLY ABOVE FLOOD STAGE ARE EXPECTED TO CONTINUE THAT WAY. ANOTHER RAIN ON SNOW EVENT EXPECTED TONIGHT WHICH SHOULD ALLOW FOR INCREASES IN RIVER STAGES FOR THE END OF THE WORK WEEK. THIS WILL BE SLIGHTLY OFFSET BY TEMPERATURES LOWERING TO JUST BELOW FREEZING IN MANY PLACES THU AND FRI NIGHT...BUT THAT EFFECT WILL BE BEST FELT IN THE CENTRAL IDAHO MOUNTAINS AND NO SO MUCH IN THE SNAKE RIVER BASINS AND THE EAST AND SOUTH SIDE BASINS. NEW WARNING HAS BEEN ISSUED TO INCLUDE && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 4:35 AM MDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 435 AM MDT WED MAY 25 2011 IDZ017>025-031-032-261200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 435 AM MDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A SPRING SNOW STORM WILL BRING ABUNDANT RAIN TO THE VALLEY AND RAIN AND SNOW TO THE MOUNTAINS...AS WELL AS STRONG WIND LATE TONIGHT. SEE THE LATEST SPECIAL WEATHER STATEMENT FOR DETAILS. FLOODING ALSO CONTINUES ON THE PORTNEUF RIVER NEAR POCATELLO...ON THE SNAKE RIVER IN BLACKFOOT AND SHELLEY...AND ON THE HENRYS FORK OF THE SNAKE RIVER IN REXBURG AND ST. ANTHONY. SEE THE LATEST FLOOD WARNING FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STORM THAT DEVELOPS WEDNESDAY NIGHT WILL CONTINUE INTO THURSDAY AND WIND UP THURSDAY NIGHT. EXPECT MORE SNOW THURSDAY NIGHT AS TEMPERATURES COOL TO BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
In the hours before
Local storm report, May 25, 9:24 AM MDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
924 AM MDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 1 W VICTOR 43.60N 111.13W
05/25/2011 M1.10 INCH TETON ID TRAINED SPOTTER
STORM TOTAL AMOUNT SINCE 6 PM MONDAY EVENING. RAINFALL IN
PAST 24-HOURS MEASURED AT 0.60 INCHES.
0920 AM HEAVY RAIN 4 SSE RIGBY 43.62N 111.88W
05/25/2011 M1.77 INCH BONNEVILLE ID TRAINED SPOTTER
48-HOUR STORM TOTAL PRECIPITATION.
&&
GWICKLUNLocal storm report, May 25, 1:43 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
143 PM MDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HEAVY RAIN 1 E ASHTON 44.07N 111.42W
05/25/2011 M1.38 INCH FREMONT ID TRAINED SPOTTER
7AM TUESDAY THROUGH 1PM WEDNESDAY.
&&
DMHSpecial weather statement, May 25, 2:36 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 236 PM MDT WED MAY 25 2011 IDZ017>025-031-032-261030- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... STANLEY...CLAYTON...DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY... EDIE SCHOOL...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... BLACKFOOT...FORT HALL...AMERICAN FALLS...MALAD CITY...OAKLEY... ROCKLAND...DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN... PRESTON...DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY... KETCHUM...SUN VALLEY...BELLEVUE...ARCO...CHALLIS...MACKAY 236 PM MDT WED MAY 25 2011 ...STRONG LATE SPRING STORM HEADED FOR EASTERN IDAHO... A STRONG SPRING STORM WILL ARRIVE TONIGHT ACROSS EASTERN IDAHO...DRIVING A COLD FRONT THROUGH THE REGION TONIGHT. COOL TEMPERATURES ARRIVING BEHIND THE FRONT WILL BRING SNOW LEVELS IN THE CENTRAL MOUNTAINS DOWN TO VALLEY FLOORS DURING THE DAY THURSDAY. WHILE THE SNOW IS NOT EXPECTED TO ACCUMULATE BELOW 5500 FEET...IT MAY MAKE DRIVING HAZARDOUS AS IT FALLS ESPECIALLY DURING EARLY MORNING HOURS. ELEVATIONS ABOVE 5500 FEET MAY SEE ACCUMULATIONS OF 1 TO 3 INCHES WITH 3 TO 7 INCH ACCUMULATIONS ABOVE PASS LEVEL. IN ADDITION TO THE PRECIPITATION...VERY STRONG WINDS WILL DEVELOP ALONG AND BEHIND THE FRONT. JUST AHEAD OF THE FRONT...THE WINDS WILL INCREASE FROM THE SOUTH TO BETWEEN 15 AND 25 MPH. ONCE THE FRONT MOVES THROUGH THE WINDS WILL SHIFT TO THE WEST OR SOUTHWEST AND INCREASE SIGNIFICANTLY ESPECIALLY THROUGH THE SNAKE PLAIN. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS NEARING 50 MPH MAINLY DURING DAYLIGHT HOURS ON THURSDAY. THERE IS A POTENTIAL FOR WINDS FROM POCATELLO NORTH THROUGH THE ARCO DESERT TO BE EVEN STRONGER THAN FORECAST.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:33 PM MDT | River Flood Warning | PIH | Fremont, Madison | 46 hr |
| May 25, 2:52 PM MDT | Areal Flood Advisory | PIH | Bannock, Bear Lake, Bingham, Bonneville, Caribou, Clark and 5 more | 9 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.